MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA Pro XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA Pro XENON LIGHT SOURCE
Model Number CLV-S40PRO
Medical Device Problem Codes Erratic or Intermittent Display (1182); Power Problem (3010); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported switch malfunction and panel flickering during inspection for use involving an olympus xenon light source.During the initial evaluation of the returned device, the power could not be turned off.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.Customer address-(b)(6).

Brand Name
VISERA Pro XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50802826
Report Number3002808148-2026-32679
Device Sequence Number21485315
Product Code GCT
UDI-Device Identifier04953170228940
UDI-Public04953170228940
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S40PRO
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown